UNUSUAL VAGINAL BLOODISH DISCHARGE
May 1, 2015
SINCE I STARTED ON ARV'S IM EXPERIENCING UNUSUAL VAGINAL BLOODISH DISCHARGE. FIRSTLY I ASSOCIATED IT WITH MENSTRUATION BUT NOW I AM REALIZING THAT IT'S DIFFERENT FROM MENSTRUATION.
Response from Dr. Young
Hello and thanks for posting.
I can't tell from you post what the possible causes are for your vaginal bleeding (though it's not associated with the medications.
I'd suggest speaking to your care provider.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.